# SDR SWI2025F01041

- Difficulty date: January 24, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH TRU DOOR SILL SUPPORT ANGLE HAS SUSPECTED CRACK ON AFT LATCH CUT OUT (MARKED).  (C-CHECK RO 07/18/2025)REMOVED CRACKED AND INSTALLED NEW RH TRU DOOR SILL SUPPORT ANGLE REF CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-13-001-001-A01, DWG# CC670-33040 REV G AND REO 670-53-11-2118 REV-- DATE:2025-03-28. SEE CONTINUATION CARD FOR DETAILS, COMPLIED WITH 51-900-1002-SKY
